# SDR SWAA2021080599433

- Difficulty date: July 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN STA 907 TO STA 927 AND BETWEEN STR 25R AND STR 27R AT AFT CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT LOCATED BTW BS 907 AND BS 927 AND BTW STR 25R AND STR 27R AT AFT C.C IAW B737-700 SRM 51-10-02 PARAGRAPH 9 INSTALLED FASTENERS IAW 51-40-02 AND DWG N. 147A7221 REV D
